MathSciNet Relay Station
MathSciNet bibliographic data
MR1061763 11G09 (11R52)
Gekeler, E.-U. Sur la géométrie de certaines algèbres de quaternions. (French) [On the geometry of certain quaternion algebras] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 1, 143–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement